# SDR AALA20151027003

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 67,417 hours, 10,810 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPPER EICAS MSG LT ENG FUEL FILTER WITH STATUS MSG LT ENG FUEL FILTER.  FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  REMOVED FUEL FILTER FROM LT ENG & FOUND NON-METALLIC DEBRIS.  REPLACED FUEL FILTERS ON BOTH LT & RT ENGS, & THE APU.  THE ENGS & APU WERE RAN, & THE FILTERS WERE CHANGED AGAIN.  THE REMOVED FILTERS WERE INSPECTED & FOUND FREE OF CONTAMINATION.
